Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone lose Remeron weight on higher dose?

Posted by LyndaK on March 20, 2003, at 21:25:55

In reply to Re: Anyone lose Remeron weight on higher dose?, posted by hok on March 19, 2003, at 12:09:12

> I have only been on Remeron a week at 30mg but the appetitive effect is already subsiding a little. I think this is because the alpha-2 antagonism has kicked in more. I think if I went up to 45mg, this would totally erase the problems of weight gain, but I'm also thinking it might begin to jar my sleep at that level.
>
> HK

My experience is that the increased appetite definitely goes away/subsides with higher doses -- that is not an issue anymore. I think the weight gain is also a product of altered metabolism. I actually exercise more now than I did before because I feel better and have more energy -- but the 20 lbs. I put on at the beginning of Remeron treatment hasn't budged! Doesn't get worse; doesn't get better. It's like a new set point.

I still sleep well with the Remeron even at 60 mgs. per day, but I think I've read other posts of people who were having sleep or anxiety issues at higher doses.

As an antidepressant it's been the best one I've tried -- given me my life back really. It's the only medication I'm on.

Best of luck to you.
Lynda


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:210266
URL: http://www.dr-bob.org/babble/20030319/msgs/211034.html